I am a narcoleptic whose cataplexy was treated with Xyrem until I began to develop a severe loss of muscular strength that seems to have been associated with the drug. My physician has switched me to Anafranil, which has worked very well on the cataplexy, without the muscular problems I was experiencing. However, I am now developing severe tremor, which I notice is a common side effect. Will this abate with time, or should I seek an alternative cataplexy treatment. As I work as an analytical chemist, tremor is unacceptable, since it creates severe problems when weighing, pipetting, etc.
Hello NJ Tom. Unfortunately, in some cases the tremors, doesn't go away. I understand your concern. Before you feel that it might be time to find an alternative, a adjustment, possibly first lowering your dose of anafranil, see how well it works for you, and if no success, perhaps an increase to the dose. It might sound simple but often its just that. A adjustment of the drug. Hopefully you are doing well, best of wishes and good health,pledge
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Sep 2009 • 2 answers
Posted 4 Jul 2013 • 2 answers
I take xyrem for my narcolepsy and cataplexy. it helps me sleep and it controls my cataplexy. but it
Posted 9 Aug 2015 • 0 answers
Posted 10 Mar 2016 • 0 answers
Posted 12 Feb 2017 • 0 answers